# SDR UPS07851094

- Difficulty date: October 15, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 1766 L19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 INSIDE 60 HOLE LONGERON END FITTING CRACKED AT STA 1766 L19R.  REMOVED AND REPLACED LONGERON END FITTING AT STA 1766 L19R IAW SRM 51-1-21, AND SRM 51-1-20D.
